EconPapers    
Economics at your fingertips  
 

‘Am I Still One of Them?’: Bicultural Immigrant Managers Navigating Social Identity Threats When Spanning Global Boundaries

Aimée A. Kane and Natalia Levina

Journal of Management Studies, 2017, vol. 54, issue 4, 540-577

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://hdl.handle.net/10.1111/joms.12259 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jomstd:v:54:y:2017:i:4:p:540-577

Ordering information: This journal article can be ordered from
http://www.blackwell ... s.asp?ref=00022-2380

Access Statistics for this article

Journal of Management Studies is currently edited by Timothy Clark, Steven W. Floyd and Mike Wright

More articles in Journal of Management Studies from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jomstd:v:54:y:2017:i:4:p:540-577